# SDR SWAA2012052104172

- Difficulty date: May 3, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 77,861 hours, 64,421 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545769
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM CORRODED AT BS 540.  REPAIRED BEAM IAW SRM AND DWG.
